Keyword: mathematical proof

4 articles found.

Research Article

Mathematical argumentation of three-year-old children on a classroom experience based on two STEAM domains

María Salgado, Ainhoa Berciano, Beatriz Abad-Villaverde

EURASIA J Math Sci Tech Ed, Volume 20, Issue 2, February 2024, Article No: em2402

Research Article

Exploring mathematical connections in the context of proof and mathematical argumentation: A new proposal of networking of theories

Camilo Andrés Rodríguez-Nieto, Jonathan Alberto Cervantes-Barraza, Vicenç Font Moll

EURASIA J Math Sci Tech Ed, Volume 19, Issue 5, May 2023, Article No: em2264

Research Article

The effect of situated learning environment in enhancing mathematical reasoning and proof among tenth grade students

Maha Abdul Kareem Fraihat, Amal Abdallah Khasawneh, Ali Ahmad Al-Barakat

EURASIA J Math Sci Tech Ed, Volume 18, Issue 6, June 2022, Article No: em2120

Research Article

Considerations Concerning Balacheff’s 1988 Taxonomy of Mathematical Proofs

Thomas Varghese

EURASIA J Math Sci Tech Ed, Volume 7, Issue 3, 2011, 181-192